# SDR AALA982184

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 700 BELL FRAME DENTED BETWEEN STRINGER 25R AND 22R.  DYE CHECKED, NO CRACKS FOUND.  INSTALLED DOUBLER 30 INCH LONG .050 7075-T6 USING BAC B30FM HI-LOCKS 3 ROWS, AND NAS 8603-2 FASTENERS ONE ROW PER SRM 54-10-3 AND 53-10-4.  (M)
